It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 6 Showing 1 - 20 of 110 for birth control hair loss. (0.019 seconds)


... growth can definitely be related to hormonal changes, and birth control can do weird things to different people! ... (3 replies)
... You should see your PCP ASAP. There are many conditions that can cause this and you do not want to assume it's due to the birth control. ... (3 replies)
... Hi! My name is Lea and I started taking birth control about 4 or 5 months ago, back in November 2016. ... (3 replies)

... oh sorry i didn't mention that i did get them out end of may. and I understand that you can lose hair about 3 months after a surgery. ... (3 replies)
... oh sorry i didn't mention that i did get them out end of may. and I understand that you can lose hair about 3 months after switching. ... (3 replies)
... c pills or allot of other types of birth control. ... (3 replies)
... Like many who experienced Hair Loss from birth control, I'm a stressed, depressed mess. So please, help, send any words you can. ... (3 replies)
... ithin months noticed I'd lost a lot of hair. I panicked but presumed it was caused by stress. I started a new relationship, went back in the pill and although my hair was never as thick as it once had been I certainly started losing less and my hair thickened up somewhat. ... (1 replies)
... basically the same thing. Wish it did have hair loss as a side effect as I have very thick wavy hair that drives me nuts. And alas, I still have all my hair and at 67 only weigh about 10 pounds more that when I was in college. ... (19 replies)
... Just scard of that and heard some can cause hair loss, I don't want that....... ... (19 replies)
... I can't speak for the hair loss because I don't think thats only because of the pill. I think it's also a large part due to everyday stress. ... (3 replies)
... use I was not sexually active and I wanted to not be dependent on a pill. For the past year since being off of it I have had horrible hormonal cystic acne and my hair has thinned considerably. My obgyn just said that this is obviously a hormonal imbalance and he prescribed me Ortho Tri Cyclen. ... (3 replies)
... I just got nervous that it happened 3 days after sex a don't want that to effect the pill effectiveness of protecting me from pregnancy. That's why I got nervous. (5 replies)
... There's nothing to explain, because random spotting is a common side effect from being on the pill. Spotting, breakthrough bleeding, no sex drive, acne, hair loss, weight gain, moodiness, and many other things are all very common side effects from being on the pill. It has nothing to do with pregnancy. ... (5 replies)
... Regardless of all that I really do feel my hair loss was caused by the bcp's. From the experience you've had with women like me did their hair come back after stopping them? ... (9 replies)
... have no problems. We do have those with the hair loss but very few and far between. ... (9 replies)
... Do you know if the hair loss is permanent and if not, how long until I can expect to have some hair grow back? ... (9 replies)
... I have been on birth control all together for about 9 months. ... (0 replies)
... I was depressed with my hair loss caused by the same reason and was looking for some solution and bumped into this post. ... (12 replies)
... its already been about 2 months since I've noticed the hair loss. I already have thin hair so it's hard to lose a lot of hair at once. I can't wait til it STOPS shedding. ... (2 replies)


Associated Tags: acne, birth conrol, birth control, birth control pill, depressed, hair loss, help me please, hormonal imbalance, hormones, spotting, thyroid disease, unprotected sex

Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 08:39 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!